MAUDE Adverse Event Report: HAEMONETICS CORPORATION APH. BOWL, PLASMA LN 625B; BMB PLS BOWL

HAEMONETICS CORPORATION APH. BOWL, PLASMA LN 625B; BMB PLS BOWL
Model Number 0625B-00
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 01/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were no adverse reaction or injury experienced by the donor.The bowl and blood that was collected was disposed of due to malfunction.No physical sample is available for evaluation.Without the implicated sample, the exact cause of this incident could not be determined.Device history record (dhr) was reviewed and lot was manufactured according to approved procedures and met all specifications for release, with no noted manufacturing deviations that would have contributed to the reported incident.
 
Event or Problem Description
On (b)(6) 2020 - haemonetics was informed by the customer of a device malfunction that occurred during a platelet apheresis procedure that resulted in hearing a screeching noise and a small amount of smoke was observed.

Brand Name
APH. BOWL, PLASMA LN 625B
Common Device Name
BMB PLS BOWL
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston, ma
MDR Report Key9771925
Report Number1219343-2020-00009
Device Sequence Number14106032
Product Code GKT
UDI-Device Identifier10812747011686
UDI-Public(01)10812747011686(17)241031(10)1911035F
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK950033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0625B-00
Device Lot Number1911035F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2020
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight82